# SDR FDEA201905261452

- Difficulty date: May 26, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 101,928 hours, 31,284 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S4929208S
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK: FRAME HAS DEEP GOUGE UNDER "T" BRACKET AT STA 695 BETWEEN LONGERON 16R AND 17R (MARKED AND DOT 71) REPAIRED DAMAGED FRAME REF. SRM 53-30-00 FIG. 5 SHT.1 PAGE 15 VOLUME 1.
